# SDR UALA2008121706911

- Difficulty date: December 17, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,879 hours, 18,725 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS AFT OF ROW 31 INOP.  EXIT SIGN INOP OVER DOOR 4R.  AISLE LIGHTS INOP ROWS 27 & 31, SLIDE LIGHT INOP DOOR 4R.  REPLACED BATTERY PACK & POWER SUPPLY AT POSITION M10817.
